Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 49, NWS Detroit, MI

June 27, 2007Genesee County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 27, 2007, 6:27 PM EDT for Genesee County, Michigan. It was in force for 78 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 6:27 PM EDT (22:27 UTC)
Expired
Jun 27, 2007, 7:45 PM EDT
In force
78 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Genesee County, MI

The radar

The Detroit radar (KDTX), 46 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 6:54 PM EDTTSTM WND DMGMontrose, MIA COUPLE OF TREES AND POWER LINES WERE BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 272227
SVRDTX
MIC049-272345-
/O.NEW.KDTX.SV.W.0049.070627T2227Z-070627T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
627 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GENESEE COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 745 PM EDT

* AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 7
  MILES NORTH OF MONTROSE...OR ABOUT 11 MILES SOUTH OF SAGINAW...AND
  MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLIO BY 650 PM EDT...
  MOUNT MORRIS BY 705 PM EDT...
  GENESEE BY 710 PM EDT...
  DAVISON AND BURTON BY 730 PM EDT...
  ATLAS BY 740 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4323 8347 4322 8393 4282 8392 4294 8346

$$

BT / SF
3 follow-up statements
000 
WWUS53 KDTX 272250
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
650 PM EDT WED JUN 27 2007

MIC049-272345-
/O.CON.KDTX.SV.W.0049.000000T0000Z-070627T2345Z/
GENESEE MI-
650 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR GENESEE COUNTY...

AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
MONTROSE...OR ABOUT 15 MILES SOUTH OF SAGINAW...MOVING SOUTHEAST AT
20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLIO BY 705 PM EDT...
  MOUNT MORRIS BY 715 PM EDT...
  GENESEE AND FLINT BY 725 PM EDT...
  BURTON BY 735 PM EDT...
  DAVISON BY 740 PM EDT...

THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING...HEAVY RAIN AND
LOCALIZED FLOODING.

LAT...LON 4323 8347 4322 8393 4282 8392 4294 8346

$$

SF
000 
WWUS53 KDTX 272315
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
715 PM EDT WED JUN 27 2007

MIC049-272345-
/O.CON.KDTX.SV.W.0049.000000T0000Z-070627T2345Z/
GENESEE MI-
715 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR GENESEE COUNTY...

AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
FLUSHING...OR ABOUT 6 MILES NORTHWEST OF FLINT...MOVING SOUTHEAST AT
20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FLINT BY 730 PM EDT...
  BURTON AND 8 MILES NORTHEAST OF RANKIN BY 740 PM EDT...
  GRAND BLANC...ATLAS AND 6 MILES SOUTHWEST OF DAVISON BY 745 PM
  EDT...

THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING...HEAVY RAIN AND
LOCALIZED FLOODING.

LAT...LON 4323 8347 4322 8393 4282 8392 4294 8346

$$

SF
000 
WWUS53 KDTX 272346
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
745 PM EDT WED JUN 27 2007

MIC049-272355-
/O.EXP.KDTX.SV.W.0049.000000T0000Z-070627T2345Z/
GENESEE MI-
745 PM EDT WED JUN 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR GENESEE COUNTY HAS EXPIRED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED. THUS...THE WARNING HAS BEEN 
ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM ADDITIONAL THUNDERSTORMS MOVING IN FROM 
SHIAWASSEE COUNTY.

LAT...LON 4323 8347 4322 8393 4282 8392 4294 8346

$$

SF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:05 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 27, 4:05 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
405 PM EDT WED JUN 27 2007

.SHORT TERM...

A GOOD PORTION OF SOUTHEAST MICHIGAN HAS BEEN WORKED OVER THIS
AFTERNOON BUT THERE REMAINS POCKETS OF ENHANCED INSTABILITY (SFC
CAPES 2000+ J/KG PER 18Z LAPS DATA)...WITH SOME RECOVERY STILL
POSSIBLE LATE THIS AFTERNOON AHEAD OF THE ACTUAL SURFACE COLD
FRONT...WHICH IS TRENDING TOWARD A BROKEN LINE OF CONVECTION. WILL
THUS MAINTAIN NUMEROUS POPS INTO THE EVENING HOURS AS THE COLD FRONT
TRACKS THROUGH SOUTHEAST MICHIGAN AND CONTINUE TO HIGHLIGHT THE
POTENTIAL OF AN ISOLATED SEVERE STORM PRODUCING WIND GUSTS TO 60 MPH
AND/OR PENNY SIZE HAIL. BETTER 0-6 KM BULK SHEAR (UP TO 25 KNOTS)
DOES TRY TO CATCH UP WITH THE FRONT AROUND OR JUST AFTER 00Z...BUT
THIS WILL BE OFFSET BY THE DECREASING INSTABILITY THIS EVENING. COLD
FRONT EXPECTED TO BE SOUTH OF THE BORDER BY 12Z THURSDAY...AND WILL
JUST BE CARRYING LOW CHANCE POPS LATE TONIGHT ACROSS THE SOUTH THIRD
OF THE CWA. WENT CLOSE TO GUIDANCE TEMPS TONIGHT...AS THE GOOD LOW
LEVEL COOL AIR (50S) WILL PROBABLY NOT MAKE IT IN BY MORNING...WITH
THE EXCEPTION OF THE NORTHERN THUMB REGION.

&&

.LONG TERM...THURSDAY THROUGH NEXT WEDNESDAY

THERE CONTINUES TO BE SOME POTENTIAL FOR WAVINESS ALONG THE FRONT
THURSDAY MORNING AS THE JET MOVES THROUGH THE DEEPENING UPPER TROUGH
WITH SOME CONTRIBUTIONS FROM CLUSTERS OF CONVECTION. THERE IS GOOD
12Z MODEL AGREEMENT, HOWEVER, ON THE FRONT BEING FAR ENOUGH SOUTH TO
ENABLE CONFINEMENT OF THE TRAILING CHANCE OF RAIN TO THE MORNING
HOURS AND ONLY OVER THE SOUTH FOUR COUNTIES IN SE MICHIGAN. WHILE
THE CHANCE OF RAIN WILL BE CONFINED TO SOUTH SECTIONS OF THE AREA,
THERE WILL BE A THICK LAYER OF CIRRUS THAT WILL LAST THROUGH MOST OF
THE DAY. THESE CLOUDS, ALONG WITH COLD ADVECTION BEHIND THE FRONT,
WILL KEEP HIGH TEMPERATURES IN THE MID TO UPPER 70S.

THE COOLER AND LESS HUMID CONDITIONS WILL THEN PERSIST FROM THURSDAY
NIGHT TROUGH THE WEEKEND, WEAKLY REINFORCED BY A BACKDOOR FRONT THAT
IS STILL SHOWN TO SETTLE INTO LOWER MICHIGAN SATURDAY NIGHT. DRY NW
FLOW ALOFT AND A DRY SURFACE RIDGE IN ADVANCE OF THE FRONT WILL HELP
KEEP THE SYSTEM WITHOUT PRECIPITATION AS IT WASHES OUT OVER SE
MICHIGAN ON SUNDAY.

THE HIGHLY AMPLIFIED UPPER AIR PATTERN WILL BEGIN TO BREAK DOWN
DURING THE FIRST HALF OF NEXT WEEK. THE LATEST GLOBAL MODELS
INDICATE THIS TRANSITION WILL BE DUE TO THE TROUGH ALONG THE
ATLANTIC COAST BECOMING MORE PROGRESSIVE WHILE A REX BLOCK DEVELOPS
OVER THE GULF OF ALASKA. THE RESULTING ZONAL UPPER FLOW OVER THE
GREAT LAKES WILL TEND TO MAKE THINGS UNSETTLED IN TERMS OF SHOWERS
AND THUNDERSTORMS BUT IT WILL BE A BRIEF STRETCH. THE NCEP ENSEMBLE
GIVES SUPPORT TO THE GLOBAL MODELS THAT SHOW THE LONG WAVE TROUGH
RETROGRADING/REDEVELOPING OVER EASTERN CANADA TOWARD THE MIDDLE OF
NEXT WEEK, AND THIS LOOKS GOOD CONSIDERING THE BLOCKING PATTERN
STILL IN PLACE OVER THE GULF OF ALASKA REGION.

&&

.MARINE...

A COLD FRONT WILL PUSH SOUTH OF LAKE ERIE DURING THURSDAY MORNING...
WITH NUMEROUS SHOWERS AND THUNDERSTORMS. A LARGE AREA OF HIGH
PRESSURE WILL THEN BUILD IN BEHIND THE FRONT AND BRING FAIR BUT BELOW
NORMAL TEMPERATURES ON A NORTHERLY FLOW THROUGH THE WEEKEND.

&&

.PREV DISCUSSION...ISSUED 127 PM EDT WED JUN 27 2007

AVIATION...

PRE-FRONTAL NUMEROUS THUNDERSTORM ACTIVITY CURRENTLY MOVING THROUGH
SOUTHEAST MICHIGAN...WITH THE ACTUAL SURFACE COLD FRONT BACK
ACROSS CENTRAL LOWER MICHIGAN BEGINNING TO LIGHT UP AS WELL...AND
WILL THEREFORE CONTINUE TO CARRY THUNDERSTORM MENTION AT THE TAF
SITES INTO THE EVENING HOURS...ENDING NORTH TO SOUTH. SURFACE COLD
FRONT TO EDGE SOUTH OF THE MICHIGAN BORDER THURSDAY MORNING. LOW
LEVEL DRY AIR WILL GRADUALLY FILTER INTO THE SOUTHEAST MICHIGAN
LATE TONIGHT...HOWEVER THERE LIKELY BE ENOUGH LINGERING MOISTURE
AT DETROIT TAFS TO SUPPORT SOME FOG OR LOW STRATUS.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

SHORT TERM...SF
LONG TERM....BT
MARINE.......BT
AVIATION.....SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 27, 4:00 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
400 PM EDT WED JUN 27 2007

MIZ047>049-053>055-060>062-281430-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
400 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOCATIONS ALONG AND NORTH OF
I-69.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE LATE THIS
AFTERNOON...TAPERING OFF AND ENDING BY MID EVENING AS A COLD FRONT
SLIDES THROUGH THE AREA. ANOTHER ONE OR TWO OF THE MOST INTENSE
STORMS COULD BE MARGINALLY SEVERE PRODUCING WIND GUSTS TO 60 MPH
AND/OR PENNY SIZE HAIL. THE STRONGER STORMS WILL ALSO PRODUCE
FREQUENT CLOUD TO GROUND LIGHTNING...ALONG WITH HEAVY DOWNPOURS
WHICH WILL CAUSE THE PONDING OF WATER ON ROADWAYS.
STORM MOTION WILL SOUTHEAST AT 15 TO 20 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

MIZ063-068>070-075-076-082-083-281430-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
400 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOCATIONS SOUTH OF I-69.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE LATE THIS
AFTERNOON INTO EARLY THIS EVENING...TAPERING OFF TO JUST A LOW
CHANCE OF THUNDERSTORMS AFTER MIDNIGHT NEAR THE OHIO BORDER AS A
COLD FRONT SLIDES THROUGH THE AREA. ANOTHER ONE OR TWO OF THE MOST
INTENSE STORMS COULD BE MARGINALLY SEVERE THROUGH 10 PM...PRODUCING
WIND GUSTS TO 60 MPH AND/OR PENNY SIZE HAIL. THE STRONGER STORMS
WILL ALSO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...ALONG WITH
HEAVY DOWNPOURS WHICH WILL CAUSE THE PONDING OF WATER ON ROADWAYS.
STORM MOTION WILL SOUTHEAST AT 15 TO 20 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS...MAINLY NEAR THE OHIO BORDER
THURSDAY MORNING...AS THE COLD FRONT EXITS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-281430-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
400 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS
AFTERNOON...TAPERING OFF AND ENDING THIS EVENING FROM NORTH TO
SOUTH...WITH THE EXCEPTION OF LAKE ST CLAIR AND THE MICHIGAN WATERS
OF LAKE ERIE WHERE A LOW CHANCE OF THUNDERSTORMS WILL CONTINUE AFTER
MIDNIGHT. THESE STORMS ARE GENERALLY NOT EXPECTED TO BE SEVERE...BUT
ONE OR TWO OF THE MOST INTENSE STORMS MAY PRODUCE WIND GUSTS TO 50
KNOTS THROUGH THE EARLY EVENING HOURS. THE STRONGER STORMS WILL ALSO
PRODUCE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...ALONG WITH
HEAVY DOWNPOURS WHICH WILL CAUSE THE PONDING OF WATER ON ROADWAYS.
STORM MOTION WILL BE EAST TO SOUTHEAST AT 15 TO 20 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER LAKE ST CLAIR AND THE
MICHIGAN WATERS OF LAKE ERIE THURSDAY MORNING...AS THE COLD FRONT
EXITS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT BE ANTICIPATED TODAY AND TONIGHT.

SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Jun 27, 3:03 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
303 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     DEARBORN                42.31N 83.21W
06/27/2007                   WAYNE              MI   TRAINED SPOTTER

            TWO LARGE LIMBS DOWNED NEAR TELEGRAPH AND FORD ROADS.

&&

HATZOS
Local storm report, Jun 27, 3:15 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
315 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     LIGHTNING        NORTHWEST DETROIT       42.40N 83.22W
06/27/2007                   WAYNE              MI   BROADCAST MEDIA

            *** 1 FATAL *** A GOLFER WAS STRUCK BY LIGHTNING AND
            KILLED AT ROGELL GOLF COURSE NEAR 7 MILE AND LAHSER
            ROADS.

&&

HATZOS
Local storm report, Jun 27, 3:45 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
345 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 NNW SAGINAW           43.45N 83.96W
06/27/2007  M0.75 INCH       SAGINAW            MI   TRAINED SPOTTER

            REPORTED AT THE CORNER OF BAY AND SHATUCK ROADS.

&&

HATZOS
Local storm report, Jun 27, 4:24 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
424 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             1 N SAGINAW             43.43N 83.95W
06/27/2007  E1.00 INCH       SAGINAW            MI   TRAINED SPOTTER

&&

HATZOS
Local storm report, Jun 27, 4:54 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
454 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             BRIDGEPORT              43.38N 83.88W
06/27/2007  E0.75 INCH       SAGINAW            MI   TRAINED SPOTTER

&&

HATZOS
Local storm report, Jun 27, 5:15 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
515 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND DMG     WESTLAND                42.32N 83.38W
06/27/2007                   WAYNE              MI   BROADCAST MEDIA

            A LARGE TREE WAS UPROOTED AND FELL ON A HOUSE.

&&

HATZOS

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 12:39 PM EDTSpecial Marine WarningDTX66 min
Jun 27, 1:11 PM EDTSpecial Marine WarningDTX64 min
Jun 27, 1:30 PM EDTSevere Thunderstorm WarningDTXLapeer39 min
Jun 27, 1:47 PM EDTSevere Thunderstorm WarningDTXWashtenaw, Wayne73 min
Jun 27, 2:07 PM EDTSpecial Marine WarningDTX61 min
Jun 27, 2:19 PM EDTSevere Thunderstorm WarningDTXMidland42 min
Jun 27, 3:08 PM EDTSevere Thunderstorm WarningDTXBay, Saginaw82 min
Jun 27, 3:38 PM EDTSpecial Marine WarningDTX68 min
Jun 27, 4:39 PM EDTSpecial Marine WarningDTX66 min
Jun 27, 4:59 PM EDTSpecial Marine WarningDTX46 min
Jun 27, 5:17 PM EDTSevere Thunderstorm WarningDTXBay58 min
Jun 27, 5:51 PM EDTSevere Thunderstorm WarningDTXSaginaw69 min
Jun 27, 6:05 PM EDTSevere Thunderstorm WarningDTXMonroe25 min
Jun 27, 6:09 PM EDTSpecial Marine WarningDTX52 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.